# SDR FDEA201407171833

- Difficulty date: July 17, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 65,973 hours, 23,289 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N311070
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1521 - 1519 STRINGER 14R, STRINGER CRACKED.  COMPLIED WITH EA F-5310-T0309688 PART 1 TITLE FUSELAGE MAINFRAME SPLICE REPAIR FOR CRACKED STRINGER.  REPAIR CLASSIFIED AS MAJOR .
